MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363730
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address 1: / e1: initial reporter phone: (b)(6).Device evaluated by mfr: the interlock.035 device was returned for analysis.Visual inspection revealed the main coil was bent and stretched at the primary coil section, also the arm coil was detached.Microscopic inspection revealed the main coil was detached, bent and stretched.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.Device history record (dhr) review it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review performed for the interlock.035 device confirmed that the event of main coil detached/separated is known event defined in the products risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unintended use error caused or contributed to event instructions.
 
Event or Problem Description
Reportable based on device analysis completed on 09mar2026.It was reported that the main coil could not be pushed.A transcatheter renal artery embolization procedure was performed.Flushing was conducted via intermittent hand injection prior to coil introduction.After a cordis 5f c2 angiography catheter was in place, two interlock coils, 10 mm x 40 cm and 8 mm x 40 cm were used for embolization, and their deployment was smooth.When a 6 mm x 20 cm interlock coil was selected, the physician reported that it could not be pushed.The procedure was completed with another of same device.There were no patient complications as a result of this event, and the patient remained stable post-procedure.However, device analysis revealed that the arm coil was detached.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24766894
Report Number2124215-2026-18167
Device Sequence Number18453503
Product Code KRD
UDI-Device Identifier08714729793090
UDI-Public(01)08714729793090(17)270916(10)34855503
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363730
Device Catalogue NumberM001363730
Device Lot Number0034855503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANGIOGRAPHY CATHETER: CORDIS5F C2
Patient Age68 YR
Patient SexMale
Patient Weight62 KG